# SDR C2XA11IA116

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 29,859 hours, 22,304 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271013
- Part serial: 00002
- Condition: Faulty
- Location: Cockpit
- Part time: 28,097 hours, 22,287 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JAX --- CREW REPORTED, "LANDING GEAR LEVER DISAGREE" EICAS MESSAGE AFTER TAKE OFF THEN TRIED TO RETRACT THE LANDING GEAR.  LANDING GEAR WOULD NOT RETRACT.  QRH PROCEDURES PERFORMED.  LANDED UNDER-WEIGHT.  LANDING WAS UNEVENTFUL.  MAINTENANCE PERFORMED A GENERAL VISUAL INSPECTION, INSTALLED LANDING GEAR PINS, AND MAINTENANCE FERRIED THE AIRCRAFT TO IAH FOR REPAIR.  IAH MAINTENANCE TROUBLESHOT AIRCRAFT AND REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER IN REFERENCE TO EMB145 AMM 32-32-02-4, SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
